# SDR 98ZZZM222

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004113
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7476 - MCO-MIA - WHEN GEAR IS RETRACTED RED HANDLE STAYS ILLUMINATED.  RIGHT MAIN STAYS STUCK IN TRANSIT.  DUE TO WEATHER IN MCO, FLT CONTINUED TO MIA WITH GEAR DOWN.  REMOVED AND REPLACED RIGHT MAIN GEAR ACTUATOR.  (M)
